# SDR REXA2013030700550

- Difficulty date: March 7, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N8710A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7710
- Aircraft time: 22,933 hours, 20,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED EMERGENCY FLOODLIGHT BY PASSENGER DOOR.  REMOVED AND REPLACED EMERGENCY FLOODLIGHT IAW AMM 33-51-19.  OPERATIONS CHECK GOOD.
